Browse

Vertex models with alternating spins

Cited 0 time in Web of Science Cited 0 time in Scopus
Authors
Hong, Jin; Kang, Seok-Jin; Miwa, Tetsuji; Weston, Robert
Issue Date
1998
Publisher
International Press
Citation
Asian J. Math., 2 (1998), pp. 711-758
Keywords
Vertex modelsalternating spins
Abstract
The diagonalisation of the transfer matrices of solvable vertex models with alternating spins is given. The crystal structure of (semi-)infinite tensor products of finite-dimensional $U_q(\hat{sl}_2)$ crystals with alternating dimensions is determined. Upon this basis the vertex models are formulated and then solved by means of $U_q(\hat{sl}_2)$ intertwiners.
ISSN
1093-6106
Language
English
URI
http://arxiv.org/abs/math.QA/9811175

http://hdl.handle.net/10371/12176
Files in This Item:
Appears in Collections:
College of Natural Sciences (자연과학대학)Dept. of Mathematical Sciences (수리과학부)Journal Papers (저널논문_수리과학부)
  • mendeley

Items in S-Space are protected by copyright, with all rights reserved, unless otherwise indicated.

Browse